Topology-Independent Robust Stability Conditions for Uncertain MIMO Networks

Carlos Andres Devia, Giulia Giordano*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Downloads (Pure)

Abstract

We give a sufficient and a necessary condition for the topology-independent robust stability of networked systems formed by uncertain MIMO systems. Both conditions involve constants associated with the nominal node dynamics and arc interconnection matrices, the uncertainty bounds, and the maximum connectivity degree of the network; they are scalable (they can be checked locally), independent of the network topology and even of the number of nodes and arcs, and hold for networks of heterogeneous MIMO systems and interconnection matrices, with heterogeneous uncertainties. The dual cases of 1-norm and ∞-norm bounds are considered. In both cases, if the systems at the nodes are diagonal, we get a necessary and sufficient condition. We apply our results to the topology-independent robust stability analysis of a case-study from cancer biology.

Original languageEnglish
Pages (from-to)325-330
JournalIEEE Control Systems Letters
Volume5
Issue number1
DOIs
Publication statusPublished - 2021

Bibliographical note

Accepted Author Manuscript

Keywords

  • Network analysis and control
  • stability of linear systems
  • uncertain systems

Fingerprint

Dive into the research topics of 'Topology-Independent Robust Stability Conditions for Uncertain MIMO Networks'. Together they form a unique fingerprint.

Cite this